Doklady Mathematics

, Volume 85, Issue 2, pp 283–285 | Cite as

On affine reducibility of combinatorial polytopes

Mathematics

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D. Hausmann, Adjacency on Polytopes in Combinatorial Optimization, Mathematical Systems in Economics (Meisenheim am Glan, Hain, 1980), vol. 49.MATHGoogle Scholar
  2. 2.
    V. A. Emelichev, M. M. Kovalev, and M. K. Kravtsov, Polytopes, Graphs, Optimization (Nauka, Moscow, 1981) [in Russian].MATHGoogle Scholar
  3. 3.
    C. H. Papadimitriou, Math. Programming 14(1), 312–324 (1978).MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    T. Matsui, Lecture Notes Operat. Res. 1, 249–258 (1995).Google Scholar
  5. 5.
    V. A. Bondarenko and S. V. Yurov, Fundamenta Informaticae 25(1), 28–35 (1996).MathSciNetGoogle Scholar
  6. 6.
    A. Y. Alfakih and K. G. Murty, Discrete Appl. Math. 87(1), 269–274 (1998).MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    S. Fiorini, Europ. J. Combinatorics 24(2), 149–159 (2003).MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    V. A. Bondarenko and A. N. Maksimenko, Geometric Constructions and Complexity in Combinatorial Optimization (LKI, Moscow, 2008) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  1. 1.Yaroslavl State UniversityYaroslavlRussia

Personalised recommendations